MathSciNet Relay Station
MathSciNet bibliographic data
MR2287155 93B05 (93C05 93C25)
Bashirov, A. E.; Mahmudov, N.; Şemi, N.; Etikan, H. Partial controllability concepts. Internat. J. Control 80 (2007), no. 1, 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement